# SDR U2RA201908090001

- Difficulty date: June 26, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 98,262 hours, 14,774 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 65B0846540
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 98,262 hours, 14,774 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MIDFLAP RUBSTRIP RIB CRACKED AND WORN THROUGH AT FASTENER HOLE TOP SIDE UNDER RETAINER. REMOVED AND REPLACED RIGHT INBOARD MID FLAP RUBSTRIP AND CLOSURE RIB ASSEMBLY PER B747-400 AMM 57-52-01.
